MathSciNet Relay Station
MathSciNet bibliographic data
MR1963782 34B30 (33C45 78A30)
Dimitrov, Dimitar K.; Van Assche, Walter Erratum to: "Lamé differential equations and electrostatics'' [Proc. Amer. Math. Soc. 128 (2000), no. 12, 3621–3628; MR1709747]. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement